# SDR DALA2018070204318

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 28,092 hours, 9,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS ABOVE AISLE AT SEATS 10, 12 AND 14 ABC INOPERATIVE. MAINTENANCE FOUND BATTERY PACK INOPERATIVE. R&R BATTERY PACK PER AMM 33-51. OPS CKS OK.
